Additive twists and a conjecture by Mazur, Rubin and Stein

Nikolaos Diamantis*, Jeffrey Hoffstein, Eren Mehmet Kıral, Min Lee

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

Abstract

In this paper, a conjecture of Mazur, Rubin and Stein concerning certain averages of modular symbols is proved. To cover levels that are important for elliptic curves, namely those that are not square-free, we establish results about L-functions with additive twists that are of independent interest.

Original languageEnglish
Pages (from-to)1-36
Number of pages36
JournalJournal of Number Theory
Volume209
Early online date17 Dec 2019
DOIs
Publication statusPublished - 1 Apr 2020

Keywords

  • Classical modular symbols
  • Mazur-Rubin-Stein conjecture

Fingerprint Dive into the research topics of 'Additive twists and a conjecture by Mazur, Rubin and Stein'. Together they form a unique fingerprint.

Cite this